EN HU

Bácsó Sándor

Bácsó Sándor
Name: Bácsó Sándor
Other profiles: MTMT

Publication list

2023
1.
Berezovski, V., Bácsó, S., Cherevko, Y., Mikes, J.: Canonical almost geodestic mappings pi(2)(e), e = +/- 1, of spaces with affine connection onto m-symmetric speaces.
Miskolc Math. Notes. 24 (1), 93-104, 2023.
Journal metrics:
Q3 Algebra and Number Theory
Q3 Analysis
Q3 Control and Optimization
Q3 Discrete Mathematics and Combinatorics
Q3 Numerical Analysis
2016
2.
Bácsó, S., Kozma, L.: On a certain reconstruction of a Rapcsák paper (Über die bahntreuen Abbildungen metrischer Räume, Publ. Math. Debrecen 8 (1961) 285-290).
Differ. Geom. Appl. 49, 372-379, 2016.
Journal metrics:
Q3 Analysis
Q2 Computational Theory and Mathematics
Q3 Geometry and Topology
2014
3.
Bácsó, S., Tornai, R., Horváth, Z.: On geodesic mappings of Riemannian spaces with cyclic Ricci tensor.
Ann. Math. et Inf. 43, 13-17, 2014.
Journal metrics:
Q3 Computer Science (miscellaneous)
Q4 Mathematics (miscellaneous)
4.
Bácsó, S., Papp, I.: Some theorems in special Finsler spaces and its generalizations in a bivector connected space.
Publ. Math. Debr. 84 (1-2), 139-146, 2014.
Journal metrics:
Q2 Mathematics (miscellaneous)
2010
5.
Bácsó, S., Szilasi, Z.: On the projective theory of sprays.
Acta Math. Acad. Paedag. Nyíregyh. 26 (2), 171-207, 2010.
Journal metrics:
Q4 Education
Q4 Mathematics (miscellaneous)
2009
6.
Bácsó, S., Szilasi, Z.: On the direction independence of two remarkable Finsler tensors.
In: Differential Geometry and its Applications: Proceedings of the 10th International Conference DGA 2007 Olomouc, Czech Republic 27-31 August 2007. Szerk.: Demeter Krupka, Olga Krupkova, Jan Slovak, World Scientific, New Jersey [et al.], 397-406, 2009.
7.
Bácsó, S., Szilasi, Z.: P-Berwald manifolds.
Publ. Math. Debrecen. 74 (3-4), 369-382, 2009.
Journal metrics:
Q2 Mathematics (miscellaneous)
2008
8.
Mikes, J., Bácsó, S., Berezovski, V.: Geodesic mappings of weakly Berwald spaces onto Riemannian spaces.
Int. J. Pure Appl. Math. 45 (3), 413-418, 2008.
9.
Bácsó, S., Szilágyi, B.: On the rectilinear extremals of geodesics in SOL geometry.
Acta Math. Acad. Paedagog. Nyíregyh. 24 (1), 25-31, 2008.
10.
Bácsó, S., Kozma, L., Szilasi, J.: Workshop on Finsler Geometry and its Applications. 2007, Hungary. Preface.
Acta Math. Acad. Paedag. Nyíregyh. 24 (1), 1-2, 2008.
2007
11.
Bácsó, S., Cheng, X., Shen, Z.: Curvature properties of (alfa, béta)-metrics.
In: Finsler geometry, Sapporo 2005 : In memory of Makoto Matsumoto : Proceedings of the 40th Finsler symposium on Finsler geometry, Sapporo, Japan, September 6-10, 2005. / edited by Sorin V. Sabau, Hideo Shimada, Mathematical Society of Japan, Tokyo, 73-110, 2007, (Advanced Studies in Pure Mathematics ; 48.)
12.
Bácsó, S., Cheng, X.: Finsler conformal transformations and the curvature invariances.
Publ. Math., Debrecen. 70 (1-2), 221-231, 2007.
Journal metrics:
Q3 Mathematics (miscellaneous)
13.
Bácsó, S., Szilasi, Z.: Generalized Rabl mappings and Apollonius-type problems.
JGG. 11 (1), 27-38, 2007.
Journal metrics:
Q4 Applied Mathematics
Q4 Applied Psychology
Q4 Geometry and Topology
2006
14.
Bácsó, S., Papp, I.: Ciklográfia példatár.
DE IK, Debrecen, 145 p., 2006.
15.
Bácsó, S., Szilasi, Z.: Notes on the representational possibilities of projective quadric.
Teach. Math. Comp. Sci. 4 (1), 167-177, 2006.
16.
Bácsó, S., Szabó, J., Papp, I., Debreceni Egyetem.: Projektív geometria.
Kossuth Egyetemi Kiadó, Debrecen, 191 p., 2006.
2004
17.
Bácsó, S., Papp, I.: A note on a generalized Douglas space.
Period. Math. Hung. 48 (1-2), 181-184, 2004.
Journal metrics:
Q4 Mathematics (miscellaneous)
2003
18.
Bácsó, S., Hoffmann, M., Eszterházy Károly Tanárképző Főiskola (Eger): Fejezetek a geometriából.
EKF Líceum K., Eger, 126 p., 2003.
19.
Bácsó, S.: On a problem of M. Matsumoto and Z. Shen.
In: Finsler and Lagrange geometries : proceedings of a conference held on August 26-31 [2001 in] Iasi, Romania / edited by M. Anastasiei and P.L. Antoneli, Kluwer, Dordrecht, 55-61, 2003.
20.
Bácsó, S., Gyöngyösi, E., Papp, I., Szilágyi, B.: On some special Finsler metrics in psychometry.
Acta Acad. Paed. Agr. Sect. Math. 30, 23-30, 2003.
21.
Bácsó, S., Matsumoto, M.: Reduction theorems of certain Douglas spaces to Berwald spaces.
Publ. Math., Debrecen. 62 (3-4), 315-324, 2003.
Journal metrics:
Q3 Mathematics (miscellaneous)
2002
22.
Bácsó, S.: Diszkrét matematika: programtervező matematikusok számára.
[Debreceni Egyetem Matematikai és Informatikai Intézet], [Debrecen], 128 p., 2002.
23.
Bácsó, S., Szilágyi, B.: On a weakly-Berwald Finsler space of Kropina type.
Math. Pannon. 13 (1), 91-95, 2002.
24.
Bácsó, S., Yoshikawa, R.: Weakly-Berwald spaces.
Publ. Math., Debrecen. 61 (1-2), 219-231, 2002.
Journal metrics:
Q3 Mathematics (miscellaneous)
2001
25.
Bácsó, S., Orosz, Á., Szilágyi, B.: On the rectifiability condition of a second order ordinary differential equation.
Acta Math. Acad. Paedagog. Nyíregyh. 17 (2), 127-129, 2001.
Journal metrics:
Q4 Education
Q4 Mathematics (miscellaneous)
DEENK University of Debrecen
© 2012 University of Debrecen